MAUDE Adverse Event Report: US ENDOSCOPY PADLOCK CLIP; PADLOCK CLIP EFTR KIT

US ENDOSCOPY PADLOCK CLIP; PADLOCK CLIP EFTR KIT
Model Number 00713229
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The padlock clip eftr kit subject of the reported event is being returned for evaluation.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that during a patient procedure, user facility personnel experienced difficulty with the snare following deployment of the padlock clip.The procedure was completed successfully and no injury was reported.

Brand Name
PADLOCK CLIP
Common Device Name
PADLOCK CLIP EFTR KIT
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25243227
Report Number1528319-2026-00054
Device Sequence Number10500857
Product Code PKL
UDI-Device Identifier00724995226732
UDI-Public(01)00724995226732
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K250842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00713229
Device Catalogue Number00713229
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown